# SDR 6CBA20130412125

- Difficulty date: April 12, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N877AF
- Make and model: Pilats PC1247
- Aircraft serial: 877
- Aircraft time: 3,515 hours, 3,381 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,515 hours, 3,381 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Component: Door
- Component part number: 5520512007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT MAIN ENTRY DOOR HAD DAMAGE TO THE OUTER SKIN  THAT REQUIRED MAJOR REPAIR.  THE DAMAGE WAS OUTSIDE THE LIMITS OF THE SRM.  THE ACFT WAS REPAIRED USING THE RM-12-000036 /01 AND STATEMENT OF APPROVED DESIGN DATA REF NO EZ-SADD-12-0610 DATED 08 APRIL 2013.
